# SDR 2008UALA01214

- Difficulty date: March 4, 2008
- Submitted: March 7, 2008
- Operation: Air carrier
- Aircraft: N117UA
- Make and model: Boeing 747422
- Aircraft serial: 28810
- Engine: Pwa PW4056
- System (JASC): 2565 · Escape Slide
- Part: O-Ring
- Part number: 1A25092
- Condition: Leaking
- Location: Slide Bottle
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOW BOTTLE PRESSURE.  O-RING LEAKING UNDER ACTUATOR ASSEMBLY.  REPLACED O-RING. AC OK FOR SERVICE.
